On the periodized square of L2 cardinal splines

E. Giné, C. S. G̈unẗurk, W. R. Madych

Research output: Contribution to journalArticle

Abstract

We establish properties of and propose a conjecture concerning Σm(S(x + m))2, where S is a piecewise polynomial cardinal spline in L 2(ℝ).

Original languageEnglish (US)
Pages (from-to)177-188
Number of pages12
JournalExperimental Mathematics
Volume20
Issue number2
DOIs
StatePublished - 2011

Fingerprint

Piecewise Polynomials
Spline

Keywords

  • Euler exponential splines
  • Extremes
  • Piecewise polynomial splines
  • Symmetric polynomial expansions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the periodized square of L2 cardinal splines. / Giné, E.; G̈unẗurk, C. S.; Madych, W. R.

In: Experimental Mathematics, Vol. 20, No. 2, 2011, p. 177-188.

Research output: Contribution to journalArticle

Giné, E. ; G̈unẗurk, C. S. ; Madych, W. R. / On the periodized square of L2 cardinal splines. In: Experimental Mathematics. 2011 ; Vol. 20, No. 2. pp. 177-188.
@article{62a9486a42de4610a8f19c7de262eb7f,
title = "On the periodized square of L2 cardinal splines",
abstract = "We establish properties of and propose a conjecture concerning Σm(S(x + m))2, where S is a piecewise polynomial cardinal spline in L 2(ℝ).",
keywords = "Euler exponential splines, Extremes, Piecewise polynomial splines, Symmetric polynomial expansions",
author = "E. Gin{\'e} and G̈unẗurk, {C. S.} and Madych, {W. R.}",
year = "2011",
doi = "10.1080/10586458.2011.564543",
language = "English (US)",
volume = "20",
pages = "177--188",
journal = "Experimental Mathematics",
issn = "1058-6458",
publisher = "A K Peters",
number = "2",

}

TY - JOUR

T1 - On the periodized square of L2 cardinal splines

AU - Giné, E.

AU - G̈unẗurk, C. S.

AU - Madych, W. R.

PY - 2011

Y1 - 2011

N2 - We establish properties of and propose a conjecture concerning Σm(S(x + m))2, where S is a piecewise polynomial cardinal spline in L 2(ℝ).

AB - We establish properties of and propose a conjecture concerning Σm(S(x + m))2, where S is a piecewise polynomial cardinal spline in L 2(ℝ).

KW - Euler exponential splines

KW - Extremes

KW - Piecewise polynomial splines

KW - Symmetric polynomial expansions

UR - http://www.scopus.com/inward/record.url?scp=80052200654&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80052200654&partnerID=8YFLogxK

U2 - 10.1080/10586458.2011.564543

DO - 10.1080/10586458.2011.564543

M3 - Article

VL - 20

SP - 177

EP - 188

JO - Experimental Mathematics

JF - Experimental Mathematics

SN - 1058-6458

IS - 2

ER -